MathSciNet Relay Station
MathSciNet bibliographic data
MR1887023 47B35 (15A18 47A10 47B10)
Dostanić, Milutin R. On the distribution singular values of Toeplitz matrices. [On the distribution of singular values of Toeplitz matrices] Proc. Amer. Math. Soc. 130 (2002), no. 6, 1755–1764.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement